RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 4, Pages 752–769 (Mi izv925)  

Sufficient optimality conditions for linear differential inequalities with discontinuous trajectories

V. Z. Belen'kii

Central Economics and Mathematics Institute, RAS

Abstract: This article contains a formalization of the linear differential problem of optimal control with discontinuous trajectories in the form of a linear programming (LP) problem in a partially ordered space. This enables us to construct a dual LP problem and to obtain on this basis a sufficient criterion for optimality. The main idea in the construction of a dual pair of LP-problems consists in the introduction of an orientation in the space of piecewise continuous functions (left for the direct problem and right for the dual problem). The author thinks that the proposed criterion is close to necessary (for the class of functions under consideration), although he has not been able to prove it. The method of using the criterion for actually finding optimal trajectories is illustrated with an example; this method has actually been used by the author earlier to solve problems of an applied nature.

Full text: PDF file (954 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:1, 39–54

Bibliographic databases:

UDC: 517.97
MSC: Primary 49K24, 49M35; Secondary 34A40, 49K15
Received: 01.12.1989

Citation: V. Z. Belen'kii, “Sufficient optimality conditions for linear differential inequalities with discontinuous trajectories”, Izv. RAN. Ser. Mat., 56:4 (1992), 752–769; Russian Acad. Sci. Izv. Math., 41:1 (1993), 39–54

Citation in format AMSBIB
\Bibitem{Bel92}
\by V.~Z.~Belen'kii
\paper Sufficient optimality conditions for linear differential inequalities with discontinuous trajectories
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 4
\pages 752--769
\mathnet{http://mi.mathnet.ru/izv925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208149}
\zmath{https://zbmath.org/?q=an:0801.49021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41...39B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 1
\pages 39--54
\crossref{https://doi.org/10.1070/IM1993v041n01ABEH002250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LZ84700002}


Linking options:
  • http://mi.mathnet.ru/eng/izv925
  • http://mi.mathnet.ru/eng/izv/v56/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:472
    Full text:74
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019